# SDR AWXA200500643

- Difficulty date: May 4, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 39,074 hours, 15,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53230465201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-8 CHECK A 3/8 INCH CRACK WAS FOUND IN FLOORBEAM UPPER FLANGE -Y254 AT FR 27 + 19".  MAINTENANCE CUTOUT CRACK IN FLOORBEAM -Y254 BETWEEN FS 27 AND FS 28.  FABRICATED A FILLER AND REPAIR ANGLE AND INSTALLED REPAIR PART IAW 53-21-11 FIG 201.
